RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2006, Volume 146, Number 3, Pages 443–446 (Mi tmf2046)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Breit potential

V. P. Makarov

General Physics Institute named after A. M. Prokhorov, Russian Academy of Sciences

Abstract: We show that the criticism of the well-known result for the spin–spin part of the Breit potential (see the paper by Kuz?menkov, Maksimov, and Fedoseev, 2001) is erroneous. We prove that the formula for the Breit potential presented in the book by Berestetskii, Lifshitz, and Pitaevskii is correct.

Keywords: spin-1/2 particles, spin–spin interaction, Breit potential

DOI: https://doi.org/10.4213/tmf2046

Full text: PDF file (95 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2006, 146:3, 373–375

Bibliographic databases:

Received: 17.03.2005
Revised: 06.09.2005

Citation: V. P. Makarov, “On the Breit potential”, TMF, 146:3 (2006), 443–446; Theoret. and Math. Phys., 146:3 (2006), 373–375

Citation in format AMSBIB
\Bibitem{Mak06}
\by V.~P.~Makarov
\paper On the Breit potential
\jour TMF
\yr 2006
\vol 146
\issue 3
\pages 443--446
\mathnet{http://mi.mathnet.ru/tmf2046}
\crossref{https://doi.org/10.4213/tmf2046}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2207768}
\zmath{https://zbmath.org/?q=an:1177.81147}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006TMP...146..373M}
\elib{http://elibrary.ru/item.asp?id=9200322}
\transl
\jour Theoret. and Math. Phys.
\yr 2006
\vol 146
\issue 3
\pages 373--375
\crossref{https://doi.org/10.1007/s11232-006-0046-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000236533100007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33644901768}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2046
  • https://doi.org/10.4213/tmf2046
  • http://mi.mathnet.ru/eng/tmf/v146/i3/p443

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Krutov, R. G. Polezhaev, “Postroenie operatora elektromagnitnogo toka v raznykh formakh Puankare-invariantnoi kvantovoi mekhaniki”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(31) (2013), 243–249  mathnet  crossref  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:278
    Full text:109
    References:52
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019